# SDR AALA202401193832

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 39,835 hours, 4,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AT SECTION SEATS 16 THROUGH 19 LEFT AND RIGHT SIDE. SECURE LOOSE CONNECTOR AT SEAT 19 EMERGENCY LIGHT TEST NORMAL. PER AMM 33-50-00.
